A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product

M. T. Flannery, Paul M Wallach, L. R. Espinoza, M. P. Dohrenwend, L. C. Moscinski

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A case of the eosinophilia-myalgia syndrome associated with the use of an L-tryptophan product in the absence of other known causes of eosinophilia is described. Withdrawal of L-tryptophan resulted in the resolution of the eosinophilia and gradual improvement in clinical symptomatology.

Original languageEnglish (US)
Pages (from-to)300-301
Number of pages2
JournalAnnals of internal medicine
Volume112
Issue number4
DOIs
StatePublished - Jan 1 1990

Fingerprint

Eosinophilia-Myalgia Syndrome
Eosinophilia
Tryptophan

ASJC Scopus subject areas

  • Internal Medicine

Cite this

Flannery, M. T., Wallach, P. M., Espinoza, L. R., Dohrenwend, M. P., & Moscinski, L. C. (1990). A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product. Annals of internal medicine, 112(4), 300-301. https://doi.org/10.7326/0003-4819-112-4-300

A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product. / Flannery, M. T.; Wallach, Paul M; Espinoza, L. R.; Dohrenwend, M. P.; Moscinski, L. C.

In: Annals of internal medicine, Vol. 112, No. 4, 01.01.1990, p. 300-301.

Research output: Contribution to journalArticle

Flannery, MT, Wallach, PM, Espinoza, LR, Dohrenwend, MP & Moscinski, LC 1990, 'A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product', Annals of internal medicine, vol. 112, no. 4, pp. 300-301. https://doi.org/10.7326/0003-4819-112-4-300
Flannery, M. T. ; Wallach, Paul M ; Espinoza, L. R. ; Dohrenwend, M. P. ; Moscinski, L. C. / A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product. In: Annals of internal medicine. 1990 ; Vol. 112, No. 4. pp. 300-301.
@article{907c6a77546b4a14b04113cbaa6784fb,
title = "A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product",
abstract = "A case of the eosinophilia-myalgia syndrome associated with the use of an L-tryptophan product in the absence of other known causes of eosinophilia is described. Withdrawal of L-tryptophan resulted in the resolution of the eosinophilia and gradual improvement in clinical symptomatology.",
author = "Flannery, {M. T.} and Wallach, {Paul M} and Espinoza, {L. R.} and Dohrenwend, {M. P.} and Moscinski, {L. C.}",
year = "1990",
month = "1",
day = "1",
doi = "10.7326/0003-4819-112-4-300",
language = "English (US)",
volume = "112",
pages = "300--301",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "4",

}

TY - JOUR

T1 - A case of eosinophilia-myalgia syndrome associated with use of an L-tryptophan product

AU - Flannery, M. T.

AU - Wallach, Paul M

AU - Espinoza, L. R.

AU - Dohrenwend, M. P.

AU - Moscinski, L. C.

PY - 1990/1/1

Y1 - 1990/1/1

N2 - A case of the eosinophilia-myalgia syndrome associated with the use of an L-tryptophan product in the absence of other known causes of eosinophilia is described. Withdrawal of L-tryptophan resulted in the resolution of the eosinophilia and gradual improvement in clinical symptomatology.

AB - A case of the eosinophilia-myalgia syndrome associated with the use of an L-tryptophan product in the absence of other known causes of eosinophilia is described. Withdrawal of L-tryptophan resulted in the resolution of the eosinophilia and gradual improvement in clinical symptomatology.

UR - http://www.scopus.com/inward/record.url?scp=0025121981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025121981&partnerID=8YFLogxK

U2 - 10.7326/0003-4819-112-4-300

DO - 10.7326/0003-4819-112-4-300

M3 - Article

C2 - 2297207

AN - SCOPUS:0025121981

VL - 112

SP - 300

EP - 301

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 4

ER -